# SDR DALA1034859853

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1070-1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT CARGO DOOR PAN HAS CORROSION FROM STA 1070-1100. REMOVED AFT CARGO DOOR PAN & WEB AND REPLACED WITH NEW CUSTOMER FURNISHED PARTS IAW DWG NR J060228 & SRM 53-05 FIG 44, SHEET 12.  INSTALLED NEW PARTS IAW SRM 51-30-2 & SRM 51-30-5.M.
